# SDR 96FDEA01571

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Creased
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0145 AND 018, CREASE ON SKIN AT BS 254 STR 20 TO 21R.  *S/D*  REMOVED DAMAGE FROM SKIN AT BS 254 BETWEEN STR 20 TO 21R, FABRICATED AND INSTALLED REPAIR PER FEDEX SRM 53-30-03.
